On Fractional Derivatives and Primitives of Periodic Functions
I. Area,
J. Losada and
J. J. Nieto
Abstract and Applied Analysis, 2014, vol. 2014, 1-8
Abstract:
We prove that the fractional derivative or the fractional primitive of a -periodic function cannot be a -periodic function, for any period , with the exception of the zero function.
Date: 2014
References: Add references at CitEc
Citations: View citations in EconPapers (3)
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/392598.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/392598.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:392598
DOI: 10.1155/2014/392598
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().